Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 74, NWS Springfield, MO

June 2, 20087 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Jun 2, 2008, 6:52 PM CDT for 7 counties in Missouri. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2008, 6:52 PM CDT (23:52 UTC)
Expired
Jun 2, 2008, 9:46 PM CDT
In force
3 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Camden County, MO, Cedar County, MO, Dallas County, MO, Hickory County, MO, Laclede County, MO, Polk County, MO, St. Clair County, MO

What was reported inside it

TimeReportWhereRemark
Jun 2, 7:00 PM CDTFLASH FLOOD4 Nw Buffalo, MOSIX INCHES OF WATER OVER LOW WATER CROSSING ON HIGHWAY C. WATER BEGINNING TO RECEDE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.9 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1175 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1175 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
792 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 022353
FFWSGF
MOC029-039-059-085-105-167-185-030600-
/O.NEW.KSGF.FF.W.0074.080602T2352Z-080603T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
652 PM CDT MON JUN 2 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CAMDEN COUNTY IN CENTRAL MISSOURI...
  DALLAS COUNTY IN SOUTHWEST MISSOURI...
  HICKORY COUNTY IN CENTRAL MISSOURI...
  LACLEDE COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN CEDAR COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN POLK COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 100 AM CDT TUESDAY.

* AT 652 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
  EXCESSIVE RAINFALL FROM EARLIER THIS AFTERNOON WAS FLOODING 
  SOME LOW WATER CROSSINGS. CREEKS AND STREAMS ACROSS THE AREA 
  ARE ALSO QUICKLY RISING. THE LITTLE NIANGUA RIVER AND 
  WEAUBLEAU CREEK AND THEIR TRIBUTARIES HAVE RISEN SEVERAL FEET 
  OVER THE PAST COUPLE OF HOURS. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING. 
  CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY 
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THE INTERSECTION OF PACIFIC AND HOCKBERRY FOUR MILES NORTH OF 
LEBANON IS CLOSED DUE TO FLOODING. THE LOW WATER CROSSING ON 
HIGHWAY C FOUR MILES NORTHWEST OF BUFFALO IS ALSO CLOSED DUE TO 
FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3806 9255 3803 9252 3802 9241 3771 9241
      3763 9225 3748 9225 3759 9318 3772 9354
      3775 9408 3808 9407 3808 9351 3807 9351
      3806 9307 3809 9306 3809 9283

$$

SCHAUMANN
1 follow-up statement
000 
WGUS73 KSGF 030246
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
944 PM CDT MON JUN 2 2008

MOC029-039-059-085-105-167-185-030254-
/O.CAN.KSGF.FF.W.0074.000000T0000Z-080603T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POLK MO-LACLEDE MO-CEDAR MO-DALLAS MO-HICKORY MO-ST. CLAIR MO-
CAMDEN MO-
944 PM CDT MON JUN 2 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CAMDEN...DALLAS...
HICKORY...LACLEDE...NORTHERN CEDAR...NORTHERN POLK AND SOUTHERN ST.
CLAIR COUNTIES...

THE FLASH FLOOD WARNING HAS BEEN REPLACED BY A FLOOD WARNING FOR 
SMALL STREAMS UNTIL 1000 AM CDT ON TUESDAY.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. DO NOT 
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE 
FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER 
BEGINS RISING.

LAT...LON 3806 9255 3803 9252 3802 9241 3771 9241
      3763 9225 3748 9225 3759 9318 3772 9354
      3775 9408 3808 9407 3808 9351 3807 9351
      3806 9307 3809 9306 3809 9283
TIME...MOT...LOC 0244Z 180DEG 0KT 3790 9302

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 3:44 PM CDT, 3 hours 8 minutes earlier.

Area forecast discussion, Jun 2, 3:44 PM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
344 PM CDT MON JUN 2 2008

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

STORMS FROM POLK TO WESTERN LACLEDE COUNTY HAVE BECOME MORE
LINEAR OVER THE LAST HOUR. SEPARATE CELL OVER EASTERN LACLEDE AND
PULASKI COUNTIES STILL SHOWS SOME SUPERCELL CHARACTERISTICS.
STORMS ALSO APPEAR TO BE SLIGHTLY ELEVATED IN NATURE. THE
ATMOSPHERE AHEAD OF THESE STORMS IS STILL UNSTABLE AND RELATIVELY
UNCAPPED. HOWEVER...LARGE SCALE SHEAR DRASTICALLY DECREASES ACROSS
SOUTH CENTRAL MISSOURI. THE ONE EXCEPTION TO THIS MAY BE A WEAK
BOUNDARY THAT EXTENDS FROM CENTRAL DALLAS INTO NORTHERN HOWELL
COUNTY.

WITH ALL THIS SAID...EXPECT A WIND AND HAIL THREAT TO CONTINUE
WITH WESTERN STORMS AS THEY PUSH SOUTHEAST INTO GREENE...WEBSTER
AND WRIGHT COUNTIES. WILL NEED TO WATCH FOR ANY SPIN UPS ALONG THE
BOW WITH THAT WEAK BOUNDARY IN PLACE. EASTERN CELL MAY HOLD ONTO
ITS SUPERCELL CHARACTERISTICS A BIT LONGER AS BULK SHEAR REMAINS
SUFFICIENT. TORNADO THREAT APPEARS LOW AT THIS TIME WITH THIS
STORM UNLESS IT CAN DEVIATE ITS MOTION.

SCHAUMANN

&&

.DISCUSSION...

THE LAST AND STRONGEST STORM IN THE WAVE TRAIN FROM NORTHEAST
KANSAS IS CURRENTLY MOVING ACROSS EASTERN CEDAR/WESTERN POLK
COUNTIES AND CONTINUES TO SHOW STRONG ROTATION. A SPECIAL 16Z
SOUNDING SHOWED CAPES APPROACHING 4000 J/KG AND HELICITIES AROUND
85 M2/S2...INDICATIVE OF EXTREME INSTABILITY AND MARGINAL SHEAR. WE
WILL BE LAUNCHING A 20Z SOUNDING TO CHECK FOR FURTHER DESTABILIZATION
AND SHEAR.

EXPECT STORM ACTIVITY TO SUBSIDE BY MID EVENING WITH LOSS OF
DAYTIME HEATING AND PASSAGE OF 80 KNOT 500MB SPEED MAX. COULD SEE
ANOTHER ROUND DEVELOP TO OUR NORTHWEST LATE TONIGHT WITH A
SHORTWAVE TROUGH OVER EASTERN COLORADO OVER-TOPPING THE UPPER RIDGE
OVER THE CENTRAL PLAINS.

ON TUESDAY...UPPER RIDGE TO OUR WEST FLATTENS AND ALLOWS A COLD
FRONT OVER THE UPPER MIDWEST THIS AFTERNOON TO SINK SOUTHWARD INTO
NORTHERN MISSOURI BY LATE AFTERNOON. WILL CONTINUE WITH PRECIP
CHANCES OVER ROUGHLY THE NORTHERN 2/3RDS OF THE FORECAST AREA TO
ACCOUNT FOR ANY OUTFLOW BOUNDARIES FROM STORMS NEAR THE FRONT.

ON WEDNESDAY...THE FRONT WILL LIFT BACK TO THE NORTH AS A WARM
FRONT WHEN UPPER FLOW TRANSITIONS TO A TROUGH WEST/RIDGE EAST
CONFIGURATION. CAP STRENGTH INCREASES DURING THE DAY WITH 700 MB
TEMPERATURES EXPECTED TO CLIMB INTO THE LOWER/MID TEENS. SO WILL
SHUT OFF THE PRECIP VALVE ON WEDNESDAY/WEDNESDAY NIGHT...AND CRANK
TEMPERATURES INTO THE UPPER 80S/LOWER 90S.

WILL NEED TO BUMP PRECIP CHANCES BACK UP THURSDAY NIGHT AND FRIDAY
AS A COLD FRONT AND NEGATIVELY TILTED UPPER TROUGH MOVE ACROSS THE
AREA. THE LATEST GFS SHOWS THE FRONT STALLING OVER OUR SOUTHERN
COUNTIES AND WASHING OUT BY SATURDAY NIGHT AS ANOTHER TROUGH
DEVELOPS OVER THE NORTHERN PLAINS. THUS WILL PHASE OUT PRECIP
CHANCES LATE IN THE WEEKEND AND EARLY NEXT WEEK.

TERRY

&&

.AVIATION...

FOR THE 18Z TAFS...STORMS MOVING SOUTHEAST FROM EASTERN KANSAS
ARE EXPECTED TO REMAIN NORTH OF THE AIRPORTS. THIS CONVECTION WILL
LAY OUT AN OUTFLOW BOUNDARY THAT MAY FIRE ADDITIONAL STORMS LATER
TODAY...SO HAVE HELD OFF MENTION OF VICINITY THUNDERSTORMS
UNTIL MID/LATE AFTERNOON INTO EARLY EVENING.

LATER TONIGHT...WILL CONTINUE TO FORECAST LOW LEVEL WIND SHEAR
AS LOW LEVEL JET ACCELERATES TO 40-50 KNOTS AHEAD OF LOW PRESSURE
DEEPENING OVER WESTERN KANSAS.

TERRY

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR KSZ073-097-101.

&&
Hazardous weather outlook, Jun 2, 3:39 PM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
339 PM CDT MON JUN 2 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-032045-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
339 PM CDT MON JUN 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SEVERE THUNDERSTORMS CONTAINING DAMAGING WINDS IN EXCESS OF 70
  MPH...HAIL UP TO THE SIZE OF GOLF BALLS...ISOLATED TORNADOES AND
  FLASH FLOODING.

  AREAS AFFECTED AND TIMING:

  LOCATIONS ALONG AND EAST OF A LINE FROM BOLIVAR TO GAINESVILLE
  THROUGH 7 PM.

  DISCUSSION:

  STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE OVER PORTIONS OF
  SOUTHWEST AND SOUTH CENTRAL MISSOURI AS ONGOING STORMS CONTINUE
  TO INTERACT WITH AN INCREASINGLY UNSTABLE AIRMASS OVER THE AREA.

  THE COMBINATION OF STRONG INSTABILITY...INCREASING VERTICAL WIND
  SHEAR...AND HIGH MOISTURE CONTENT WILL PROVIDE AN ENVIRONMENT
  THAT IS FAVORABLE FOR PRODUCING ISOLATED TORNADOES...DAMAGING
  WINDS ...FLASH FLOODING...AND LARGE HAIL.

  EMERGENCY MANAGERS EAST OF HIGHWAY 65 AND SOUTH OF HIGHWAY 54
  SHOULD CLOSELY MONITOR LATER FORECASTS...WARNINGS...AND
  STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP TUESDAY
  EVENING NORTH OF HIGHWAY 60...AS A FRONT LINGERS ACROSS CENTRAL
  AND NORTHERN MISSOURI. THE MAIN HAZARDS EXPECTED WILL BE LARGE
  HAIL AND DAMAGING WIND GUSTS...HOWEVER AN ISOLATED TORNADO
  CANNOT BE RULED OUT. IN ADDITION...HEAVY RAIN COULD LEAD TO
  FLASH FLOODING.

  THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE IN THE WORK WEEK
  AS ANOTHER SYSTEM MOVES INTO THE CENTRAL UNITED STATES.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED EAST OF HIGHWAY 65 AND SOUTH OF
  HIGHWAY 54 THROUGH EARLY EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY

In the hours before

Local storm report, Jun 2, 4:24 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
424 PM CDT MON JUN 02 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND GST     DAWSON                  37.26N  92.31W
06/02/2008  E60 MPH          WRIGHT             MO   LAW ENFORCEMENT

            NUMEROUS TREES DOWN

&&

DOOLEY
Local storm report, Jun 2, 4:43 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
443 PM CDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             9 NW MARSHFIELD         37.43N 93.02W
06/02/2008  M1.00 INCH       WEBSTER            MO   PUBLIC

&&

MTERRY
Local storm report, Jun 2, 4:46 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
446 PM CDT MON JUN 02 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0331 PM     TSTM WND DMG     2 N PLEASANT HOPE       37.49N  93.27W
06/02/2008                   POLK               MO   EMERGENCY MNGR

            LARGE AREA OF WIND DAMAGE DEBRIS WITH NUMEROUS LIMBS
            AND TIN ROOFING FROM BARNS. AREA OF DAMAGE AROUND 1 MILE
            WIDE. 2 LARGE TREES DOWN ACROSS POWER LINES. TIME OF
            EVENT ESTIMATED.

&&

KARDELL
Local storm report, Jun 2, 4:48 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
448 PM CDT MON JUN 02 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0331 PM     HEAVY RAIN       2 N PLEASANT HOPE       37.49N  93.27W
06/02/2008  M3.00 INCH       POLK               MO   EMERGENCY MNGR

&&

KARDELL
Local storm report, Jun 2, 5:57 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
557 PM CDT MON JUN 02 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0550 PM     FLASH FLOOD      4 NW BUFFALO            37.69N  93.14W
06/02/2008                   DALLAS             MO   LAW ENFORCEMENT

            LOW WATER CROSSING ON HWY C 4 MILES NW OF BUFFALO
            FLOODED WITH 2 FEET OF WATER OVER THE ROAD.

&&

KARDELL
Local storm report, Jun 2, 6:26 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
626 PM CDT MON JUN 02 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0625 PM     FLASH FLOOD      4 N LEBANON             37.74N  92.66W
06/02/2008                   LACLEDE            MO   EMERGENCY MNGR

            FOUR FEET OF WATER OVER THE ROAD AT PACIFIC AND
            HOCKBERRY

&&

LD

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 1:00 AM CDTSevere Thunderstorm WarningSGFNewton35 min
Jun 2, 2:43 AM CDTSevere Thunderstorm WarningSGFBarry33 min
Jun 2, 3:54 AM CDTSevere Thunderstorm WarningSGFBarry66 min
Jun 2, 9:45 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more8 hr
Jun 2, 11:19 AM CDTSevere Thunderstorm WarningSGFVernon71 min
Jun 2, 11:59 AM CDTSevere Thunderstorm WarningSGFCedar, St. Clair76 min
Jun 2, 12:26 PM CDTSevere Thunderstorm WarningSGFVernon64 min
Jun 2, 1:15 PM CDTSevere Thunderstorm WarningSGFSt. Clair, Vernon75 min
Jun 2, 1:24 PM CDTAreal Flood AdvisorySGFBenton, Cedar, Hickory, Polk, St. Clair, Vernon3 hr
Jun 2, 1:33 PM CDTSevere Thunderstorm WarningSGFHickory, Polk57 min
Jun 2, 1:47 PM CDTTornado WarningSGFCedar, St. Clair, Vernon43 min
Jun 2, 2:11 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede79 min
Jun 2, 2:26 PM CDTTornado WarningSGFCedar, Dade, Polk49 min
Jun 2, 3:07 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster68 min
Jun 2, 3:11 PM CDTSevere Thunderstorm WarningSGFGreene, Polk38 min
Jun 2, 3:18 PM CDTSevere Thunderstorm WarningSGFWright72 min
Jun 2, 4:00 PM CDTRiver Flood WarningSGFCedar40 hr
Jun 2, 4:04 PM CDTSevere Thunderstorm WarningSGFDouglas, Texas56 min
Jun 2, 4:21 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas54 min
Jun 2, 4:26 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon64 min
Jun 2, 5:13 PM CDTSevere Thunderstorm WarningSGFShannon32 min
Jun 2, 5:28 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon22 min

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.